Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark color blood. Is there a treatment for HIV positive?

Why my blood colour is so dark.if am hiv positive blood colour will be change?but iam still negative .test conformed by ELISA there any tretment for hiv my cd4 count is above 1100.iam not a married person iam very youngeri. is there any chance i can get a married .because i need love in my life.i did a reailly big mistake.HELP ME... uu
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
Welcome HCM.

yOUR ELISA IS NEGATIVE, CD4 COUNT IS WELL above normal, then why you bother about HIV and its management. Of course in present days HIV is a well manageable disease.
Blood looks darker because of your well Hemoglobin concentration. By the color of blood no one can be suspected to be HIV. No color change of blood will happen in HIV. Always try to follow protected sex in future with strangers.
You can get married and can enjoy the deep love of your fiancee.
Be cheerful as you have no problem.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor